# SDR AWXA200602093

- Difficulty date: December 6, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 40,722 hours, 16,087 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Fore Flap
- Component: Fore Flap
- Component part number: 6546431279
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - LEFT WING OUTBOARD FORE FLAP UPPER SKIN DELAMINATED, WBL 203.69.  REPAIRED  LEFT WING OUTBOARD FORE FLAP UPPER SKIN, WBL 203.69 IAW B737-300 SRM 51-70-10.
